| Model Number |
6642002 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/12/2023
Type of Reportable Event
Malfunction
Event or Problem Description
Information was received from multiple sources (manufacturer representative, user facility) regarding a device used in an unknown sp inal therapy.It was reported that the device would not be removed from the driver without lots of force.There was no patient involvement reported.There were no further complications reported regarding the event.Additional information was received from the manufacturer representative that the tip of the driver was broken.
Additional Manufacturer Narrative
H3: part # 66420002; lot # em16e089 visual and optical inspection confirmed the tip of the inner obturator has been bent.This type of damage is consistent with bend stress overload.This regulatory report is being submitted due to retrospective review through capa 624392.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.